# SDR DALA2021090305223

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,996 hours, 39,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Cocked
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE CAM IS CLOCKED WRONG. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0115:5352-4002/002 00349: ADJUSED TAILCONE RELEASE CAM REF B717 AMM 53-52-03. (LP #1934458)
